# SDR CALA2024112501259

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554HARM
- Aircraft time: 87,441 hours, 10,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA BUNK 2 EMMITTING STAT IC NOISE AND ELECTRIC  SMELL CONFIRMED WITH FA NO ELECTRIC/BURNING SMELL. STATIC NOISE COMING FROM GASPER VENT IN BUNK. NOISE EMMITED IS FROM GASPER VENT PARTIALLY OPENED AND AIR FLOW CAUSING NOISE. CONFIRMED NO FAULTS. A/C OK TO CONT
